Flu Shot, Knee Pain

Question

Asked by zoeusa

Flu Shot, Knee Pain

I got a flu shot Oct 3rd, 2012, the next day pain and burning shot down to my right knee, the following day the same thing happened to my left knee. Today Dec 4th, 2012 the condition remains the same. Prior to Oct. 3rd I felt perfectly great! Is it possible that this flu shot is the cause of my knee problem?

Answer

The fact that you have pain in both knees suggests that something systemic is going on..Could it be due to the flu shot? Some people are susceptible to getting side effects from flu shots. There are reports on the internet of people getting elbow, shoulder and joint pain in general from flu shots. The immune system is very powerful and if it gets tweaked in the wrong direction it can cause real problems.

On the other hand, you don't know that it was the flu shot; the flu shot just happened around that time and something less noticeable could have triggered it. The best thing to do is to visit your doctor and get a complete checkup.

Good luck!